# SDR AALA200800652

- Difficulty date: March 16, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 416T28542
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT OVERWING SLIDE DID NOT SUCCESSFULLY DEPLOY.  UNABLE TO DEACTIVATE BOTTLE.  OUTER DOOR DID NOT OPEN PROPERLY AT TIME OF SLIDE DEPLOYMENT.  REPLACED RIGHT OVERWING SLIDE AND DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
